R. Abraham and J. Marsden, Foundations of mechanics, seconde ed, 1978.

D. Bambusi, S. Graffi, and T. Paul, Long time semiclassical approximation of quantum flows : a proof of the Ehrenfest time, Asymptot. Anal, vol.21, issue.2, pp.149-160, 1999.

R. Beals, Characterization of pseudodifferential operators and applications, Duke Math, J, vol.44, issue.1, pp.45-57, 1977.

G. Benettin, L. Galgani, and A. Giorgilli, A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems, Celestial Mechanics, vol.89, issue.N.6, pp.1-25, 1985.
DOI : 10.1007/BF01230338

M. Bordemann, H. Römer, and S. Waldmann, KMS states and star product quantization, Proceedings of the XXX Symposium on Mathematical Physics (Torú n, pp.45-52, 1998.
DOI : 10.1016/S0034-4877(99)80144-X

D. Borthwick, T. Paul, and A. Uribe, Semiclassical spectral estimates for Toeplitz operators, Annales de l???institut Fourier, vol.48, issue.4, pp.1189-1229, 1998.
DOI : 10.5802/aif.1654

L. Boutet-de-monvel and V. Guillemin, The spectral theory of Toeplitz operators, Annals of Mathematics Studies, vol.99, 1981.

A. Bouzouina and D. Robert, Uniform semiclassical estimates for the propagation of quantum observables, Duke Math, J, vol.111, issue.2, pp.223-252, 2002.

A. D. Brjuno, Local methods in nonlinear differential equations, 1989.

H. W. Broer, G. B. Huitema, and M. B. Sevryuk, Quasi-periodic motions in families of dynamical systems, Lecture Notes in Mathematics, vol.1645, 1996.

A. P. Calderón, COMMUTATORS OF SINGULAR INTEGRAL OPERATORS, Proceedings of the National Academy of Sciences, vol.53, issue.5, pp.1092-1099, 1965.
DOI : 10.1073/pnas.53.5.1092

A. P. Calderón and R. Vaillancourt, On the boundedness of pseudo-differential operators, Journal of the Mathematical Society of Japan, vol.23, issue.2, pp.374-378, 1971.
DOI : 10.2969/jmsj/02320374

L. Charles, Aspects semi-classiques de la quantification géométrique, 2000.

Y. Choquet-bruhat, C. Dewitt-morette, and M. Dillard-bleick, Analysis, manifolds and physics, second ed, 1982.

R. R. Coifman and Y. Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque, 1978.

C. Curras-bosch, Sur les feuilletages lagrangiens à holonomie linéaire, C. R. Acad. Sci. Paris, vol.317, pp.605-608, 1993.

C. Curras-bosch and P. Molino, Voisinage d'une feuille compacte dans un feuilletage Lagrangien: Le probl??me de lin??arisation symplectique, Hokkaido Mathematical Journal, vol.23, issue.2, pp.355-360, 1994.
DOI : 10.14492/hokmj/1381412697

M. Dimassi and J. Sjöstrand, Spectral asymptotics in the semi-classical limit, 1999.
DOI : 10.1017/CBO9780511662195

J. J. Duistermaat, On global action-angle coordinates, Communications on Pure and Applied Mathematics, vol.6, issue.3, pp.687-706, 1980.
DOI : 10.1002/cpa.3160330602

S. Ngo and H. Dullin, Vanishing twist near focus-focus points, preprint math, p.306392, 2003.

J. Dunau, Fonctions d'un opérateur elliptique sur une variété compacte, J. Math. Pures Appl, vol.56, issue.9 4, pp.367-391, 1977.

F. Faure and S. Nonenmacher, Scarred eigenstates for quantum cat maps of minimal periods, preprint nlin, 2002.

J. Feldman, H. Knörrer, and E. Trubowitz, The perturbatively stable spectrum of a periodic Schrödinger operator, Inventiones mathematicae, pp.100-647, 1990.

G. Gallavotti, Quasi-integrable mechanical systems, Phénomènes critiques, systèmes aléatoires , théories de jauge, Part I, II (Les Houches, pp.539-624, 1984.

W. Greub, S. Halperin, and R. Vanstone, Lie groups, principal bundles, and characteristic classes, Connections, curvature and cohomology, p.47, 1973.

G. A. Hagedorn and A. Joye, A Time-Dependent Born-Oppenheimer Approximation with Exponentially Small Error Estimates, Communications in Mathematical Physics, vol.223, issue.3, pp.583-626, 2001.
DOI : 10.1007/s002200100562

URL : https://hal.archives-ouvertes.fr/hal-01260634

L. Hörmander, Fourier integral operators, I, Acta Math, pp.79-183, 1971.

C. J. Isham, Modern differential geometry for physicists, World Scientific Lecture Notes in Physics, vol.32, 1989.

S. Kobayashi and K. Nomizu, Foundations of differential geometry, 1963.

A. N. Kolmogorov, On conservation of conditionally periodic motions for a small change in Hamilton's function, Dokl. Akad. Nauk. SSSR, vol.98, issue.4, pp.527-530, 1954.

J. Liouville, Note sur l'intégration des équations différentielles de la dynamique, J. Math. Pure Appl, vol.20, pp.137-138, 1855.

P. Lochack and C. Meunier, Multiphasing averaging for classical systems, 1988.

J. E. Marsden and T. S. Ratiu, Introduction to mechanics and symmetry A basic exposition of classical mechanical systems, Texts in Applied Mathematics, 1999.

A. Martinez, An introduction to semiclassical and microlocal analysis, 2002.
DOI : 10.1007/978-1-4757-4495-8

H. Mineur, Réduction des systèmes mécaniques à n degrès de liberté admettant n intégrales premières uniformes en involutions aux systèmes à variables séparées, J. Math. Pure Appl, vol.15, pp.221-267, 1936.

J. Moser, On invariant curves of area preserving mappings of an annulus, Nachr. Acad. Wiss. Göttingen Math. Phys K1, vol.11, issue.1, pp.1-20, 1962.

T. Nagano and K. Yagi, The affine structures on the real torus, Osaka J. Math, vol.11, pp.181-210, 1974.

M. Nakahara, Geometry, topology and physics, Graduate Student Series in Physics, 1990.

N. N. Nekhoro?ev, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems. II, Trudy Sem, Petrovsk, issue.5, pp.5-50, 1979.

T. Zung-nguyen, Kolmogorov condition for integrable systems with focus-focus singularities, Physics Letters A, vol.215, issue.1-2, pp.40-44, 1996.
DOI : 10.1016/0375-9601(96)00219-8

R. Penrose and W. Rindler, Spinor and space-time I, 1984.

R. Pyke, Resonances, stability and effective stability in hamiltonian dynamical systems, University of Toronto Mathematics Preprint, 1994.

D. Robert, Autour de l'approximation semi-classique, Progress in Mathematics, vol.68, 1987.

H. Rüssmann, Nondegeneracy in the perturbation theory of integrable dynamical systems, Number theory and dynamical systems, London Math. Soc. Lecture Note Ser. MR, vol.134, issue.91, pp.5-1858114, 1987.

I. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlichvielen Veränderlichen, J. Reine Angew. Math, vol.151, pp.79-111, 1921.
DOI : 10.1007/978-3-642-61947-2_19

URL : http://www.digizeitschriften.de/download/PPN243919689_0140/PPN243919689_0140___log4.pdf

J. Sjöstrand, Semi-excited states in nondegenerate potential wells, Asymptotic Anal, pp.29-43, 1992.

S. Sternberg, Lectures on differential geometry, 1964.

D. Sullivan, A counterexample to the periodic orbit conjecture, Publications math??matiques de l'IH??S, vol.47, issue.1, pp.5-14, 1976.
DOI : 10.1007/BF02684317

V. Turunen, Commutator Characterization of Periodic Pseudodifferential Operators, Zeitschrift f??r Analysis und ihre Anwendungen, vol.19, issue.1, pp.95-108, 2000.
DOI : 10.4171/ZAA/940

V. Turunen and G. Vainikko, On Symbol Analysis of Periodic Pseudo differential Operators, Zeitschrift f??r Analysis und ihre Anwendungen, vol.17, issue.1, pp.9-22, 1998.
DOI : 10.4171/ZAA/805

S. Ngo, Sur le spectre des systèmes complètement intégrables semi-classique avec singularités, 1998.

S. Waldmann and I. Lect, On the representation theory of deformation quantization, Deformation quantization, Math. Theor. Phys. Gruyter, vol.1, pp.107-133, 2001.

A. Weinstein, Symplectic manifolds and their lagrangian submanifolds, Advances in Mathematics, vol.6, issue.3, pp.329-346, 1971.
DOI : 10.1016/0001-8708(71)90020-X

URL : http://doi.org/10.1016/0001-8708(71)90020-x

N. Woodhouse, Geometric quantization, 1992.